# SDR UPS98227539

- Difficulty date: August 19, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N210UP
- Make and model: Boeing 727247
- Aircraft serial: 21697
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Corroded
- Location: Bs 850
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-SI, CORROSION ON LONGITUDINAL BEAM AT I/B FLOOR SUPPORT FITTING ATTACH POINT BS 850 LBL 45 WL 208.  REMOVED CORRODED PART, INSTALLED NEW PART IAW SRM 51-30-2, 51-30-5.
